# SDR AT0000242

- Difficulty date: May 2, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTON ANGLE LEFT AFT SIDE OF VERTICAL PANEL WORN BEYOND LIMITS.  REMOVED AND REPLACED ANGLE IAW TIMCO SERVICE ORDER 151015-38274.
